# SDR DL73K001960

- Difficulty date: October 6, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 42,599 hours, 35,420 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65469225
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER MAIN LUGS ON THE LT AND RT MAIN LANDING GEAR SIDE STRUT SUPPORT FITTINGS AT FS 685 WERE FOUND CORRODED.  THE EXISTING BUSHINGS WERE REMOVED AND LUG BORES OVERSIZED TO REMOVE THE CORROSION.  LARGER DIAMETER REPAIR BUSHINGS WERE INSTALLED TO REPAIR THE CONDITION PER ER/A 378835-14.
